The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 105 NO.2 / (2000))
Surfaces with Prescribed Gauss Curvature
Sagun Chanillo, Michael Kiessling,
Pages. 309-353
Abstract
Contents 1. Introduction 2. Broken symmetry and a symmety conjecture 3. Symmetry theorems for radialy decreasing $K$ 4. Asymptotics 5. Global results 6. The comparison function 7. Proof of symmetry Theorems 3.2 and 3.3 8. Proof of existence Theorem 2.1 9. Proof of uniqueness Theorem 2.2 for $K \le 0$
Key words
Mathmatical Subject Classification 53C21, 60K35